Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the zeros of the function, $ P(x)$, complementary to the incomplete gamma function


Author: Charles N. Haskins
Journal: Trans. Amer. Math. Soc. 16 (1915), 405-412
MSC: Primary 33B20
DOI: https://doi.org/10.1090/S0002-9947-1915-1501022-1
MathSciNet review: 1501022
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33B20

Retrieve articles in all journals with MSC: 33B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501022-1
Article copyright: © Copyright 1915 American Mathematical Society